MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd plastipak¿ syringe stopper separated from the plunger during product sampling.The following information was provided by the initial reporter, translated from french: "the rubber part came off during a product sampling.Occurred in our radiology unit.The rubber part came off during a product sampling.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 02-jan-2023.H6: investigation summary: one sample was provided to our quality team for investigation.The product was visually inspected and the stopper was verified to be incorrectly assembled.A device history review was performed for lot 2207134, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.

Brand Name
BD PLASTIPAK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16007797
Report Number3003152976-2022-00570
Device Sequence Number5511101
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public00382903006137
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300613
Device Lot Number2207134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown